Jurnal Daya Matematis

JOURNAL DAYA MATEMATIS

Journal Daya Matematis is a journal that provides an authoritative source of scientific information for researchers and academics, research institutions, government agencies, and teacher education. We publish original research papers, review articles and case studies focused on mathematics education, mathematics and learning. All papers are peer-reviewed by at least two referees. Journal Daya Matematis published and printed by The graduate education mathematics Makassar State University and successfully issued three times in each volume.

Summarized / Indexed in:
Indonesian Scientific Journal Database (ISJD), Google Scholar, Infobase Index, Scientific Indexing Service (SIS), Publication Indonesia Index (IPI), etc.

Journal Daya Matematis has built cooperation with The Indonesian Mathematical Society Wilayah Sul Sel (IndoMS).

ISSN : 2354-7146 (print), and ISSN : 2541-4232 (online)

Journal Homepage Image

Announcements

 

Call for Paper: Jurnal Daya Matematis 2017

 

Jurnal Daya Matematis Call for Papers 2017.
We invite you to submit your paper to JDM. Papers submission deadlines:

Vol.5 No.1 March 2017, submission deadline: 1 April 2017
Vol.5 No.2 July  2017, submission deadline: 1 June 2017
Vol.5 No.3 December  2017, submission deadline: 1 Nov 2017

Submit your manuscripts today (in indonesia and English) through our online system.

The scopes of accepted papers are:

  • Mathematics
  • Aljabar
  • Mathematics of education
  • Educational Science

Already have a Username/Password for Jurnal Daya Matematis?
Go to Login

Need a Username/Password?
Go to Registration

 
Posted: 2017-04-26
 
More Announcements...

Vol 5, No 2 (2017): Juli

Table of Contents

Articles

Muhammad Nurhusain
PDF
1-15
Rezki Novianti
PDF
16-28
Sonny Yalti Duma
PDF
29-49
Kiswanto Kiswanto
PDF
50-60
Putu Ayu Suyastini
PDF
61-72
Mahyudin Mahyudin A
PDF
73-90
Ismail Ismail
PDF
91-104
Fathrul Arriah
PDF
105-116
Gammar Assagaf
PDF
117-123
Dedy Setyawan
PDF
124-135